# SDR AC2A081172

- Difficulty date: October 13, 2002
- Submitted: October 21, 2002
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 760180
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 23063372
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE STARTED LEAKING OIL AFTER OIL FLOW CHECK. REPLACED SEAL
